# SDR MASA2011042202477

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,218 hours, 29,838 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Rt Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT JET LOOP A FAIL.  RECONNECTED TERMINAL END.
